Bmi

The full form of BMI is Body Mass Index. It is the measure of a person's body fat based on the person's height and weight, which applies to both adult men and women. It is calculated by dividing your weight in kilograms with the square of your height in meters and is expressed in the units of kg/m2.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Will Kushmanda Rasayana help in weight gain?

Query: Hello doctor, I am very lean, and I want to gain weight. Amongst Endura mass, Accumass capsule, and Kushmanda Rasayana, which is good for weight gain? Please help me. I want to put on some weight.  Read Full »


Dr. Alka

Answer: Hello, Welcome to icliniq.com. I just read your query. All these are weight gain supplements. But let me tell you one thing, your weight should be proportional to the height. It should be calculated with the help of BMI (body mass index). Normal BMI should be between 19.5 to 24.9. So, if your BMI is...  Read Full »

Is there anything wrong with my annual health report?

Query: Hi doctor,I am a 5.10 feet and 203 lbs male. I have been a binge drinker, drinking about 24 to 32 beers a week, and now have quit drinking from three weeks. My cholesterol was at 248. I have now been exercising 30 to 40 minutes on a treadmill, quit alcohol, quit bad fats, I eat oatmeal every day and...  Read Full »


Dr. Prathap

Answer: Hi, Welcome to icliniq.com. Lifestyle modification work to decrease the cholesterol, it is actually very good. But the problem here is your BMI (basal mass index). So, you need to be treated with Statins also. It is better to take Statin and continue with lifestyle changes. For more information con...  Read Full »

Kindly go through my echocardiogram report and tell whether I have any issue.

Query: Hello doctor, I was wondering if I could get a detailed review regarding the attached echocardiogram report. I wish to know whether there is any issue which requires immediate medical attention. Moreover, I would also like to know about the non-pharmacological management of the abnormality, like e...  Read Full »


Dr. Amiya Kumar Chattopadhyay

Answer: Hi, Welcome to icliniq.com. I have gone through your echocardiography report (attachment removed to protect patient identity). Your EF (ejection fraction) is 76 %, which is good. But, you have a heart valve problem. You follow-up with your cardiologist, and repeat echocardiogram as suggested by him...  Read Full »

I suffer from knee pain and stomach upset. Kindly help.

Query: Hello doctor, I am a 40 year old female, who weighs 65 kg and I am 5.2 feet tall. I am having a lot of pain in my knees, and my stomach is always upset. Please help.  Read Full »


Dr. Alka

Answer: Hello, Welcome to icliniq.com. According to your height and weight, your BMI (body mass index) is 26.42. The normal BMI should be between 18.5 to 24.9. So, the knee pain may be due you being overweight. So, try to reduce your weight. If due to excess pain, you cannot do exercise, ...  Read Full »

Why am I having LVEDP of 4 mmHg in diastolic dysfunction?

Query: Hello doctor, I am a 57 year old male, and I had episodes of shortness of breath and tachycardia, six months back. I take high doses of Statin and ACE inhibitors from ten years, and my lipid profile is excellent. EKG showed slight ST depression, an echocardiogram showed WMA (wall motion abnormalit...  Read Full »


Dr. Isaac Gana

Answer: Hello, Welcome to icliniq.com. Thanks for providing a detailed explanation. In my practice, normal LVEDP (left ventricular end-diastolic pressure) is considered between 4 to 12 mmHg. I would love to know when you last went for any of these tests, that is EKG (electrocardiography), echocard...  Read Full »

What are the side effects of Simvastatin?

Query: Hi doctor, I am taking Amlodipine 2.5 mg and my doctor prescribed Simvastatin 40 mg. When I picked up the medication the pharmacist warned me of a major interaction. The doctor told me to take the medication anyway because I was able to tolerate Pravastatin, which I was on previously. I had also bee...  Read Full »


Dr. Isaac Gana

Answer: Hello, Welcome to icliniq.com. If you are getting major side effects from Simvastatin like palpitations, dizziness or fainting, then you might have to stop and approach your physician for another option. Although I understand that he wants you to lose weight fast because of your BMI (body m...  Read Full »

What are the causes of irregular periods?

Query: Hi doctor,I am 17 years old. My periods are irregular. Sometimes, it lasts for 15 days, and sometimes, I have it for seven days or four days. Last month, I got my periods only for three days with a slight flow. Now again, it got started with minute spots. I do not know what is happening to me.   Read Full »


Dr. Bhagyarekha Yattinamani

Answer: Hi, Welcome to icliniq.com. I understand your concern. After menarche till 18 years of age, our body will be adjusting to the hormonal changes and HPO (hypothalamic pituitary ovarian axis) axis will be maturing till 18 years of age. Hence, irregular periods are common during this period. In yo...  Read Full »

I have high blood pressure for a year. Can I have WPW syndrome?

Query: Hello doctor, I am a 36 year old female. I am overweight. I have BP problem since a year. I was initially taking Cilacar 5 mg. Later the dose of the medicine was increased to 10 mg. I experienced dizziness and vague pain in left hand and severe burpings. Previously, during my root canal treatment...  Read Full »


Dr. Muhammad M. Hanif Md.

Answer: Hi, Welcome to icliniq.com. I have carefully reviewed your health query and can well establish how worrisome this situation has been for you. It is always troublesome for patients when it comes to the heart's health. I want to add here that there are no signs of WPW Syndrome in your case (attachment...  Read Full »

I want to improve my eating habits. Kindly suggest some measures.

Query: Hi doctor, I want to improve my eating habit. Please suggest based on the following information. We follow staple food in the family. Rice for lunch and dinner and roti, oats, etc., for breakfast. Predominant side dish for lunch or dinner is fish, vegetables and dal. Occasionally, chicken, mutton ...  Read Full »


Dr. Revathi Sundaramurthy

Answer: Hi, Welcome to icliniq.com. Your BMI (body mass index) is around 22, which is normal. I would suggest you reduce regular intake of fish and pickles (if you are taking). Rest of your diet looks good. You can eat all vegetables and a cup of rice for noon and roti at night. Try to eat a fruit ...  Read Full »

Is it possible to increase my height with growth hormone therapy?

Query: Hello doctor, My height is 174 cm. My legs look small, and I think because of that, I am not tall. I want growth hormone therapy. I have lost some muscles in the gym, and my Igf level is 139 ng/ml. I am obese, with a weight of 96 kg. Please help.  Read Full »


Dr. Nagaraj Patil

Answer: Hello, Welcome to icliniq.com. I can understand your concern. The first thing to note is your IGF (insulin-growth-factor) is less than average for your age. However, multiple factors affect its levels in the body, including workouts in the gym. If you have given your sample immediately after the...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours

Search for a Health Issue



Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.